American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Ralph Gellar. Spectrum of $X$ satisfying $0\leq X\sp{p}\leq X$ . Proc. Amer. Math. Soc. 30 (1971) 32-36. MR 0283542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. D. Shore. Decomposition of function-lattices . Proc. Amer. Math. Soc. 28 (1971) 189-190. MR 0271700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Leonard Asimow. Directed Banach spaces of affine functions . Trans. Amer. Math. Soc. 143 (1969) 117-132. MR 0247419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward G. Effros and Alan Gleit. Structure in simplexes. III. Composition series . Trans. Amer. Math. Soc. 142 (1969) 355-379. MR 0247421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ting On To. A note of correction to a theorem of W. E. Bonnice and R. J. Silverman. . Trans. Amer. Math. Soc. 139 (1969) 163-166. MR 0239400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. J. Masterson. A characterization of the Riesz space of measurable functions . Trans. Amer. Math. Soc. 135 (1969) 193-197. MR 0233177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfhard Hansen and Victor Klee. Intersection theorems for positive sets . Proc. Amer. Math. Soc. 22 (1969) 450-457. MR 0254563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John A. R. Holbrook. Seminorms and the Egoroff property in Riesz spaces . Trans. Amer. Math. Soc. 132 (1968) 67-77. MR 0228979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. B. Davies. The structure and ideal theory of the predual of a Banach lattice . Trans. Amer. Math. Soc. 131 (1968) 544-555. MR 0222604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. J. Masterson. Dual spaces of a vector lattice and its cut-completion . Trans. Amer. Math. Soc. 128 (1967) 515-522. MR 0212541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. E. Bonnice and R. J. Silverman. The Hahn-Banach extension and the least upper bound properties are equivalent . Proc. Amer. Math. Soc. 18 (1967) 843-849. MR 0215050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] O. S. Rothaus. Order isomorphisms of cones . Proc. Amer. Math. Soc. 17 (1966) 1284-1288. MR 0199685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Leon Brown and Hidegoro Nakano. A representation theorem for Archimedean linear lattices . Proc. Amer. Math. Soc. 17 (1966) 835-837. MR 0193484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Metzler and Hidegoro Nakano. Quasi-norm spaces . Trans. Amer. Math. Soc. 123 (1966) 1-31. MR 0203437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William E. Bonnice and Robert J. Silverman. The Hahn-Banach theorem for finite dimensional spaces . Trans. Amer. Math. Soc. 121 (1966) 210-222. MR 0185412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. G. Douglas. On extremal measures and subspace density. II . Proc. Amer. Math. Soc. 17 (1966) 1363-1365. MR 0205053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. C. Thompson. On certain contraction mappings in a partially ordered vector space. . Proc. Amer. Math. Soc. 14 (1963) 438-443. MR 0149237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sadayuki Yamamuro. On conjugate spaces of Nakano spaces . Trans. Amer. Math. Soc. 90 (1959) 291-311. MR 0132378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1